# SDR YENA2023020300135

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 73,072 hours, 26,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D5391679500040
- Part serial: JB30233
- Condition: Failed
- Location: Not Entered
- Part time: 73,053 hours, 26,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1979, DCA-FLL. 'WHILE CHECKING NRU BOWL PER TASK CARD A320-21-26-43-710-001. FOUND CORROSION AROUND SKIN AIR INLET VALVE; CORROSION FOUND TO BE ON INLET DUCT FLANGE ONLY NOT ON AIRCRAFT SKIN. REMOVED AND REPLACED SKIN AIR DUCT ASSY IAW AMM 21-26-00.'
